BibTeX record journals/nm/SandeMS20

download as .bib file

@article{DBLP:journals/nm/SandeMS20,
  author    = {Espen Sande and
               Carla Manni and
               Hendrik Speleers},
  title     = {Explicit error estimates for spline approximation of arbitrary smoothness
               in isogeometric analysis},
  journal   = {Numerische Mathematik},
  volume    = {144},
  number    = {4},
  pages     = {889--929},
  year      = {2020},
  url       = {https://doi.org/10.1007/s00211-019-01097-9},
  doi       = {10.1007/s00211-019-01097-9},
  timestamp = {Sat, 05 Sep 2020 17:47:49 +0200},
  biburl    = {https://dblp.org/rec/journals/nm/SandeMS20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics